The problem of L p -simple spectrum for ergodic group automorphisms
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 1, p. 91-96
@article{BSMF_1991__119_1_91_0,
     author = {Iwanik, Anzelm},
     title = {The problem of $L^p$-simple spectrum for ergodic group automorphisms},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {1},
     year = {1991},
     pages = {91-96},
     doi = {10.24033/bsmf.2158},
     zbl = {0741.43002},
     mrnumber = {92a:28012},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1991__119_1_91_0}
}
Iwanik, A. The problem of $L^p$-simple spectrum for ergodic group automorphisms. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 1, pp. 91-96. doi : 10.24033/bsmf.2158. http://www.numdam.org/item/BSMF_1991__119_1_91_0/

[K] Krzyzewski (K.). - On regularity of measurable solutions of a cohomology equation, Bull. Polish Acad. Sci. Math., t. 37, 1989, p. 279-287. | MR 92b:28018 | Zbl 0762.58022

[L-R] Lopez (J.M.) and Ross (K.A.). - Sidon sets. - Dekker, New York, 1975. | MR 55 #13173 | Zbl 0351.43008